International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 11, Pages 645-650
Integrability and -convergence of Rees-Stanojević sums with generalized semiconvex coefficients
School of Basic and Applied Sciences, Thapar Institute of Engineering and Technology, P.O. Box 32, Patiala 147004, India
Received 24 April 2001; Revised 25 October 2001
Copyright © 2002 Kulwinder Kaur and S. S. Bhatia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Integrability and -convergence of modified cosine sums introduced by Rees and Stanojević (1973) under a class of generalized semiconvex null coefficients are studied, using Cesaro means of integral order.